# SDR VNAA9905014

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecu
- Part number: 5729C000
- Condition: Failed
- Location: Lt Pack
- Part time: 7,169 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A LEFT HAND AIR CONDITIONING PACK OVERHEAT MESSAGE ILLUMINATED DURING THE TAXI OUT FOR TAKEOFF.  THE CABIN FILLED  WITH SMOKE.  THE PACK WAS TURNED OFF AND THE SMOKE CLEARED THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT FOR A FERRY FLIGHT TO DAY FOR REPAIR.  THE FERRY FLIGHT WAS CARRIED OUT WITHOUT ANY PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND AIR CONDITIONING ENVIROMENTAL CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-51-10.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
